# SDR FDKA200704154

- Difficulty date: April 15, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 12,429 hours, 11,650 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Flashlight
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6148 MCO-MIA (0354 PHX LCL).  FWD & AFT EMERGENCY FLASHLIGHT M106 STICKERS MISSING.  MX INSPECTED AND REPLACED STICKERS.
